# SDR IPXA10161846

- Difficulty date: July 30, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 11,038 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CRACKED FLOORBOARD NR 232SG IN MAIN CABIN.  REPAIRED MAIN CABIN FLOORBOARD NR 232SG IAW EO A300-5320-38221-B, PARA  6A1.
